# SDR MALA954751

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859MA
- Make and model: Dhav DHC8102
- Aircraft serial: 361
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Interior Pnl
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 3399 - DURING TAXI AT DTW, THE CREW REPORTED THE BRAKES REQUIRED A LOT OF PRESSURE TO ENGAGE AND WOULD THEN LOCK UP.  MAINTENANCE PERSONNEL FOUND THE BRAKE CABLE CHAFING AGAINST A CABIN INTERIOR PANEL.  THEY REPOSITIONED THE PANEL AND FUNCTIONALLY TESTED THE BRAKE SYSTEM.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
